# SDR CALA2025020402196

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 45,190 hours, 16,037 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS EXTRA GIRT BAR MATERIAL SHOWING. REMOVED SLIDE AND REPACKED SLIDE PACK GIRT MATIRIAL. REINSTALLED SLIDE AND VERIFIED SAFTEY PIN REMOVED. REF AMM 25-66-01.  VERIFIED INSTALLATION OF DOOR 1R SLIDE. SLIDE SAFETY PIN REMOVED AND STOWED. REF. AMM 25-66-01/ GMM 09-25-05
